Generalization of a theorem of Steinhaus

C. Cobeli, G. Groza, M. Vâjâitu, A. Zaharescu

Research output: Contribution to journalArticlepeer-review

Abstract

We present a multidimensional version of the Three Gap Theorem of Steinhaus, proving that the number of the so-called primitive arcs is bounded in any dimension.

Original languageEnglish (US)
Pages (from-to)257-266
Number of pages10
JournalColloquium Mathematicum
Volume92
Issue number2
DOIs
StatePublished - 2002

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Generalization of a theorem of Steinhaus'. Together they form a unique fingerprint.

Cite this